×

zbMATH — the first resource for mathematics

Strong unicity of arbitrary rate. (English) Zbl 0517.41031

MSC:
41A65 Abstract approximation theory (approximation in normed linear spaces and other abstract spaces)
41A50 Best approximation, Chebyshev systems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chalmers, B.L, A unified approach to uniform real approximation with linear restrictions, Trans. amer. math. soc., 166, 309-316, (1972) · Zbl 0252.41005
[2] Chalmers, B.L; Taylor, G.D, Uniform approximation with constraints, Jahresber. Deutsch. math-verein., 81, 49-86, (1979) · Zbl 0438.41001
[3] Chalmers, B.L; Taylor, G.D, On the existence of strong unicity of arbitrarily small order, (), 293-298 · Zbl 0494.41017
[4] Fletcher, Y; Roulier, J.A, A counterexample to strong unicity in monotone approximation, J. approx. theory, 27, 19-33, (1979) · Zbl 0452.41006
[5] Schmidt, D, Strong unicity and Lipschitz conditions of order \(12\) for monotone approximations, J. approx. theory, 27, 346-354, (1979) · Zbl 0427.41008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.